# SDR SCNA2020114165

- Difficulty date: October 9, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLIP IN FWD CARGO BAY FWD SIDE STA 500C FRAME LBL 25 WL 153.  REPLACED STA 500C FWD LT BAFFLE CLIP PO 804630, IAW SRM 51-40-02-0G-0.  BOEING DWG 143A7505 REV B, CORROSION FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-53-1A-2, NO ALLOWABLE LIMITS.
